Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 139, Number 3
HTML articles powered by AMS MathViewer

There is no tame automorphism of $\mathbb {C}^{3}$ with multidegree $(3,4,5)$
Marek Karaś PDF
Proc. Amer. Math. Soc. 139 (2011), 769-775
Top local cohomology modules with respect to a pair of ideals
Lizhong Chu PDF
Proc. Amer. Math. Soc. 139 (2011), 777-782
Flag varieties as equivariant compactifications of $\mathbb {G}_{a}^{n}$
Ivan V. Arzhantsev PDF
Proc. Amer. Math. Soc. 139 (2011), 783-786
Zagier duality for harmonic weak Maass forms of integral weight
Bumkyu Cho and YoungJu Choie PDF
Proc. Amer. Math. Soc. 139 (2011), 787-797
Equivalence classes of block Jacobi matrices
Rostyslav Kozhan PDF
Proc. Amer. Math. Soc. 139 (2011), 799-805
Wild ramification bounds and simple group Galois extensions ramified only at $2$
John W. Jones PDF
Proc. Amer. Math. Soc. 139 (2011), 807-821
Factorial and Noetherian subrings of power series rings
Damek Davis and Daqing Wan PDF
Proc. Amer. Math. Soc. 139 (2011), 823-834
Branching Schubert calculus and the Belkale-Kumar product on cohomology
Nicolas Ressayre and Edward Richmond PDF
Proc. Amer. Math. Soc. 139 (2011), 835-848
Smooth PI algebras with finite divisor class group
A. Braun and C. R. Hajarnavis PDF
Proc. Amer. Math. Soc. 139 (2011), 849-854
Limits of coalgebras, bialgebras and Hopf algebras
A. L. Agore PDF
Proc. Amer. Math. Soc. 139 (2011), 855-863
On certain explicit congruences for mock theta functions
Matthias Waldherr PDF
Proc. Amer. Math. Soc. 139 (2011), 865-879
On additive complements. II
Yong-Gao Chen and Jin-Hui Fang PDF
Proc. Amer. Math. Soc. 139 (2011), 881-883
On Lehner’s ‘free’ noncommutative analogue of de Finetti’s theorem
Claus Köstler PDF
Proc. Amer. Math. Soc. 139 (2011), 885-895
Non-Hausdorff étale groupoids
R. Exel PDF
Proc. Amer. Math. Soc. 139 (2011), 897-907
Remarks on the area theorem in the theory of univalent functions
M. Pavlović and José Ángel Peláez PDF
Proc. Amer. Math. Soc. 139 (2011), 909-916
Inequivalent measures of noncompactness and the radius of the essential spectrum
John Mallet-Paret and Roger D. Nussbaum PDF
Proc. Amer. Math. Soc. 139 (2011), 917-930
Bilateral $q$-Watson and $q$-Whipple sums
Wenchang Chu and Chenying Wang PDF
Proc. Amer. Math. Soc. 139 (2011), 931-942
Ill-posedness results for the (generalized) Benjamin-Ono-Zakharov-Kuznetsov equation
Amin Esfahani and Ademir Pastor PDF
Proc. Amer. Math. Soc. 139 (2011), 943-956
$p$-convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact
Cándido Piñeiro and Juan Manuel Delgado PDF
Proc. Amer. Math. Soc. 139 (2011), 957-967
A Schwarz lemma for the modulus of a vector-valued analytic function
Miroslav Pavlović PDF
Proc. Amer. Math. Soc. 139 (2011), 969-973
Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain
Yasuhito Miyamoto PDF
Proc. Amer. Math. Soc. 139 (2011), 975-984
Metric characterizations of isometries and of unital operator spaces and systems
David P. Blecher and Matthew Neal PDF
Proc. Amer. Math. Soc. 139 (2011), 985-998
Smooth robustness of exponential dichotomies
Luis Barreira and Claudia Valls PDF
Proc. Amer. Math. Soc. 139 (2011), 999-1012
Higher order Turán inequalities for the Riemann $\xi$-function
Dimitar K. Dimitrov and Fábio R. Lucas PDF
Proc. Amer. Math. Soc. 139 (2011), 1013-1022
Axial symmetry of some steady state solutions to nonlinear Schrödinger equations
Changfeng Gui, Andrea Malchiodi and Haoyuan Xu PDF
Proc. Amer. Math. Soc. 139 (2011), 1023-1032
Critical type of Krasnosel’skii fixed point theorem
Tian Xiang and Rong Yuan PDF
Proc. Amer. Math. Soc. 139 (2011), 1033-1044
Nonemptiness problems of plane square tiling with two colors
Wen-Guei Hu and Song-Sun Lin PDF
Proc. Amer. Math. Soc. 139 (2011), 1045-1059
Linearization and local stability of random dynamical systems
Igor V. Evstigneev, Sergey A. Pirogov and Klaus R. Schenk-Hoppé PDF
Proc. Amer. Math. Soc. 139 (2011), 1061-1072
Characterizing derivations from the disk algebra to its dual
Y. Choi and M. J. Heath PDF
Proc. Amer. Math. Soc. 139 (2011), 1073-1080
The Horn-Li-Merino formula for the gap and the spherical gap of unbounded operators
G. Ramesh PDF
Proc. Amer. Math. Soc. 139 (2011), 1081-1090
On a question of D. Shlyakhtenko
Ionut Chifan and Adrian Ioana PDF
Proc. Amer. Math. Soc. 139 (2011), 1091-1093
The distance $dist (\mathcal {B},X)$ when $\mathcal {B}$ is a boundary of $B(X^{**})$
A. S. Granero, J. M. Hernández and H. Pfitzner PDF
Proc. Amer. Math. Soc. 139 (2011), 1095-1098
Isomorphisms of spaces of continuous affine functions on compact convex sets with Lindelöf boundaries
Pavel Ludvík and Jiří Spurný PDF
Proc. Amer. Math. Soc. 139 (2011), 1099-1104
Strictly positive definite functions on compact abelian groups
Jan Emonds and Hartmut Führ PDF
Proc. Amer. Math. Soc. 139 (2011), 1105-1113
Syndetic sets, paving and the Feichtinger conjecture
Vern I. Paulsen PDF
Proc. Amer. Math. Soc. 139 (2011), 1115-1120
Characterization of subdiagonal algebras
Turdebek N. Bekjan PDF
Proc. Amer. Math. Soc. 139 (2011), 1121-1126
Prescribing the symmetric function of the eigenvalues of the Schouten tensor
Yan He and Weimin Sheng PDF
Proc. Amer. Math. Soc. 139 (2011), 1127-1136